Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66696
Title: Sparse solutions of linear complementarity problems
Authors: Chen, XJ 
Xiang, SH
Keywords: Linear complementarity problem
Sparse solution
Nonconvex optimization
Restricted isometry property
Issue Date: 2016
Publisher: Springer
Source: Mathematical programming, Sept. 2016, v. 159, no. 1, p. 539-556 How to cite?
Journal: Mathematical programming 
URI: http://hdl.handle.net/10397/66696
ISSN: 0025-5610
DOI: 10.1007/s10107-015-0950-x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
1
Last month
Citations as of Feb 12, 2018

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of Feb 21, 2018

Page view(s)

28
Last Week
2
Last month
Citations as of Feb 25, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.